# SDR R61A201406270832

- Difficulty date: June 27, 2014
- Submitted: July 4, 2014
- Operation: Air carrier
- Aircraft: N136HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000228
- Aircraft time: 16,402 hours, 12,898 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: 17092988401
- Condition: Cracked
- Location: Ram Air Duct
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  LT RAM AIR DUCT SUPPORT BRACKET IS CRACKED.  MX R & R  SUPPORT BRACKET IAW SRM 51-41-01.
